BibTeX record journals/siamma/Wu16

download as .bib file

@article{DBLP:journals/siamma/Wu16,
  author       = {Yilun Wu},
  title        = {Simplicity and Finiteness of Discrete Spectrum of the Benjamin-Ono
                  Scattering Operator},
  journal      = {{SIAM} J. Math. Anal.},
  volume       = {48},
  number       = {2},
  pages        = {1348--1367},
  year         = {2016},
  url          = {https://doi.org/10.1137/15M1030649},
  doi          = {10.1137/15M1030649},
  timestamp    = {Mon, 05 Feb 2024 20:21:34 +0100},
  biburl       = {https://dblp.org/rec/journals/siamma/Wu16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}